# SDR SWAA2023122125352

- Difficulty date: November 28, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242AF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF DAMAGE; FLOOR PANEL 242AF WAS REPLACED WITH NEW SERVICEABLE PANEL IAW SRM 51-10-01-0G-0 PAR 9.A (1).;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.
